Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

August 8, 2012Franklin County, Indiana

NWS Wilmington, OH issued this special weather statement at Aug 8, 2012, 9:57 PM EDT for Franklin County, Indiana. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 9:57 PM EDT (01:57 UTC)
Expired
Aug 8, 2012, 10:45 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH

County Franklin County, IN

The radar

The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 10:10 PM EDTTSTM WND DMGSunman, INTWO OUTBUILDINGS DESTROYED AND A FEW TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WWUS81 KILN 090157
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT WED AUG 8 2012

INZ066-073-074-090245-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
957 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN
DEARBORN AND SOUTHERN FRANKLIN COUNTIES THROUGH 1045 PM EDT...

AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNMAN...
MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. 

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN
COUNTIES...INCLUDING SUNMAN...PENNTOWN...WEISBURG...LAWRENCEVILLE...
NEW ALSACE...DOVER AND ST. LEON.

LAT...LON 3940 8497 3918 8488 3915 8520 3927 8524

$$
ASL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:28 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 8, 7:28 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT WED AUG 8 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO
RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN
ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND
THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MADE MINOR ADJUSTMENTS TO THE FORECAST BASED ON CURRENT CONDITIONS
AND THUNDERSTORM ACTIVITY. A WEAK COLD FRONT HAD DROPPED SOUTH
INTO THE FORECAST AREA BY EARLY THIS EVENING. WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND AHEAD OF THE COLD
FRONT DUE TO WEAK LOW LEVEL FORCING AND AFTERNOON HEATING. THIS
FRONT WILL CONTINUE TO DROP SOUTH TONIGHT AND BECOME NEARLY
STATIONARY NEAR THE OHIO RIVER. THE SHOWER AND THUNDERSTORM
ACTIVITY WILL DECREASE THROUGH THE LATE EVENING HOURS. ANOTHER
CHANCE OF SHOWERS/THUNDERSTORMS WILL OCCUR IN THE EARLY MORNING
HOURS ASSOCIATED WITH AN UPPER LEVEL SYSTEM. THE RISK OF ISOLATED
SEVERE THUNDERSTORM ACTIVITY WILL DIMINISH THROUGH THE EVENING.

THE LOWS TONIGHT WILL BE WARMER THAN WEDNESDAY NIGHT WITH LOWS IN
THE MID 60S TO AROUND 70.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND
ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING
A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL
ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING
WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT
IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT
LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS
HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT
WHERE GREATEST PRECIPITATION OCCURS. THE BEST COVERAGE OF
SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW
APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION.

WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH
TEMPERATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS
IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT
WILL BE IN THE 60S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY
WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL
GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST
PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN
ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS
CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL
BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY
RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z
ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF
THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT
POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA.

EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS
THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY
SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF
A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT
WEEK WITH TEMPERATURES BACK IN THE 80S.

ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE
MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND
SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS
DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN
TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD
AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE
AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY
HIGH AT THIS TIME.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY
HAVE SHIFTED OFF TO THE SOUTHEAST OF THE TERMINALS THIS EVENING.
CU WILL GENERALLY DISSOLVE AFTER SUNSET WITH A LULL IN ACTIVITY
EXPECTED UNTIL AFTER MIDNIGHT THURSDAY MORNING. A DISTURBANCE
RIDING NORTHWESTWARD AHEAD OF A DEVELOPING STORM SYSTEM WILL
PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT ACROSS INDIANA AND
EVENTUALLY NORTHERN OHIO. MODELS ARE HAVING A DIFFICULT TIME IN
RESOLVING THIS ACTIVITY AND FORECASTING ITS EVENTUAL MOVEMENT.
HOWEVER LOOKING AT RADAR TRENDS...IT DOES APPEAR THAT SOME OF THIS
CONVECTION COULD AFFECT AT LEAST KDAY AFTER MIDNIGHT. LIGHT
FOG/MIST COULD DEVELOP AT KILN/KLUK LATE TONIGHT BUT SHOULD BE
LIMITED DUE TO INCREASING CLOUD COVER. BY THE AFTERNOON...AN
APPROACHING LOW PRESSURE SYSTEM WILL TRIGGER NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP. THESE STORMS WILL LIKELY AFFECT ALL
TERMINALS AT SOME POINT FROM THE LATE AFTERNOON THROUGH THE
EVENING HOURS...SO HAVE ADDED VCTS TO ALL TAFS DURING THAT TIME.
MORE FINE TUNED ADJUSTMENTS TO THAT TIME PERIOD WILL OCCUR AT A
LATER TAF ISSUANCE.

.OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...KURZ
AVIATION...LATTO
Hazardous weather outlook, Aug 8, 4:44 PM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT WED AUG 8 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
444 PM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT SINKING SOUTH INTO THE FORECAST AREA RESULTED IN
WIDELY SCATTERED TO SCATTERED THUNDERSTORMS DEVELOPING WEDNESDAY
AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE INTO TONIGHT. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING.
DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO
THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH
DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 8, 5:05 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT WED AUG 8 2012

OHZ063-064-073-080-082145-
FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
505 PM EDT WED AUG 8 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HIGHLAND...NORTHWESTERN ROSS...SOUTHWESTERN PICKAWAY AND SOUTHERN
FAYETTE COUNTIES THROUGH 545 PM EDT...

AT 459 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR STAUNTON
AND BLOOMINGBURG...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD AND NEW
HOLLAND.

ALSO...NEW MARTINSBURG...ROCK MILLS...GOOD HOPE AND CLARKSBURG ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3930 8339 3942 8359 3949 8358 3961 8334
      3952 8309

ASL
Local storm report, Aug 8, 5:09 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     2 WNW GROVEPORT         39.88N 82.93W
08/08/2012                   FRANKLIN           OH   PUBLIC

            LARGE TREE BRANCHES DOWN ALONG ALUM CREEK ROAD NEAR
            HOWARD ROAD.

&&

JDR
Local storm report, Aug 8, 5:19 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     2 NNE GROVEPORT         39.89N 82.88W
08/08/2012                   FRANKLIN           OH   AMATEUR RADIO

            LARGE TREE DOWN BLOCKING ONE LANE OF US-33 NEAR HAMILTON
            ROAD.

&&

SNYDER
Special weather statement, Aug 8, 5:32 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT WED AUG 8 2012

OHZ063-073-082215-
FAYETTE OH-ROSS OH-
532 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS AND SOUTHEASTERN
FAYETTE COUNTIES THROUGH 615 PM EDT...

AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GOOD
HOPE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH FORK VILLAGE.

ALSO...SOUTH SALEM...FRANKFORT...BOURNEVILLE AND KNOCKEMSTIFF ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3939 8291 3922 8319 3941 8342 3950 8332

ASL
Special weather statement, Aug 8, 7:03 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT WED AUG 8 2012

OHZ065-074-082345-
FAIRFIELD OH-HOCKING OH-
703 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 745 PM EDT...

AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE AND BREMEN.

ALSO...NORTH BERNE...HIDEAWAY HILLS...ENTERPRISE AND LAKE LOGAN STATE
PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3973 8236 3960 8237 3949 8244 3966 8278
      3979 8263 3975 8236 3974 8236

ASL
Special weather statement, Aug 8, 9:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT WED AUG 8 2012

INZ066-073-074-090245-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
957 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN
DEARBORN AND SOUTHERN FRANKLIN COUNTIES THROUGH 1045 PM EDT...

AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNMAN...
MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN
COUNTIES...INCLUDING SUNMAN...PENNTOWN...WEISBURG...LAWRENCEVILLE...
NEW ALSACE...DOVER AND ST. LEON.

LAT...LON 3940 8497 3918 8488 3915 8520 3927 8524

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 11:28 PM EDTSpecial Weather StatementILNButler32 min
Aug 9, 12:11 AM EDTSpecial Weather StatementILNWarren34 min
Aug 9, 12:41 AM EDTSpecial Weather StatementILNMontgomery34 min
Aug 9, 12:49 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren26 min
Aug 9, 1:23 AM EDTSpecial Weather StatementILNClark, Greene37 min
Aug 9, 1:57 AM EDTSpecial Weather StatementILNFranklin, Madison33 min
Aug 9, 6:49 AM EDTSpecial Weather StatementILNButler, Preble26 min
Aug 9, 8:35 AM EDTSpecial Weather StatementILNFranklin25 min
Aug 9, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
Aug 9, 3:56 PM EDTSpecial Weather StatementILNLicking34 min
Aug 9, 4:29 PM EDTSpecial Weather StatementILNLicking46 min
Aug 9, 4:41 PM EDTSpecial Weather StatementILNClermont34 min
Aug 9, 4:46 PM EDTAreal Flood AdvisoryILNLicking2 hr
Aug 9, 4:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont48 min
Aug 9, 5:12 PM EDTSpecial Weather StatementILNFairfield48 min
Aug 9, 5:14 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:29 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:41 PM EDTSevere Thunderstorm WarningILNBrown, Clermont33 min
Aug 9, 5:47 PM EDTSpecial Weather StatementILNFairfield43 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette41 min
Aug 9, 5:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont2 hr
Aug 9, 6:09 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr
Aug 9, 6:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto50 min
Aug 9, 6:22 PM EDTSpecial Weather StatementILNHocking38 min
Aug 9, 6:27 PM EDTSpecial Weather StatementILNFayette, Pickaway63 min
Aug 9, 6:35 PM EDTSpecial Weather StatementILNRoss40 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningILNHocking38 min
Aug 9, 7:14 PM EDTSpecial Weather StatementILNPike, Ross46 min
Aug 9, 7:18 PM EDTSpecial Weather StatementILNFranklin42 min
Aug 9, 7:20 PM EDTSpecial Weather StatementILNButler25 min
Aug 9, 7:23 PM EDTSevere Thunderstorm WarningILNButler, Preble37 min
Aug 9, 7:58 PM EDTSevere Thunderstorm WarningILNDarke, Preble47 min
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton50 min
Aug 9, 4:22 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton38 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more2 hr
Aug 9, 4:55 PM EDTFlash Flood WarningILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more81 min
Aug 8, 10:38 PM EDTSevere Thunderstorm WarningILNFayette, Franklin25 min
Aug 8, 10:40 PM EDTSpecial Weather StatementILNDearborn35 min
Aug 9, 6:05 AM EDTSpecial Weather StatementILNFranklin25 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.